# SDR GTIA2021110136088

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 15,256 hours, 6,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNT RUBBER SMELL ROWS 3-5 IN CABIN PERFORMED SUPPLEMENTARY PROCEDURE IN QRM FOR ELIMINATION OF ODOR FUMES IN CABIN. AFTER PACK 2 OFF / X BLEED SHUT ODOR IN CABIN DISAPPATED. ( CRUISE FLIGHT FL 360)-RECEIVED ODOR REPORTING SHEET AND APPLIED TO TO DECISION TABLE OF TSM 05-50-00 . PERFORMED ALL INSPECTIONS AND SUSPECT THE RIGHT PACK AS THE SOURCE OF ODOR REF TSM 05-50--0810-831 , SEE LOG PAGE 2863877-1 FOR DEFERRAL
